Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
It sounds like your dog is showing signs of a lower urinary tract infection. The best recommendation I can make at this time is to have a urinalysis performed to look for signs of infection and a culture to determine which antibiotics are best. Blood does not always accompany an infection but it certainly sounds like she is experiencing bladder inflammation. Since she has had a short course of an antibiotic that didn't help, either she has an infection that is caused by a resistant organism (and needs a different antibiotic) or she has not been on antibiotics long enough to kill all of the bacteria. It sounds like she has gotten one relief from the treatments you have begun at home but if she is still squatting frequently and producing only small amounts of urine then she still likely has some bladder inflammation. This may also benefit from pain medication to help reduce the discomfort until the entire infection is gone.
The black stool that you mention indicates bleeding high in the GI tract. Blood that is partially or fully digested appears black in the stool. Iron supplementation can also cause this however so if you have been giving her an iron supplement, this may simply be a side effect of the excess iron her GI tract is not able to absorb.
Does this help to address your concerns today?